Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 497-500
http://dx.doi.org/10.1155/S0161171295000639

Quasiminimal distal function space and its semigroup compactification

Department of Mathematics, North Central College, Naperville 60566, IL, USA

Received 27 July 1993; Revised 12 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. D. Pandian, “Quasiminimal distal function space and its semigroup compactification,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 497-500, 1995. https://doi.org/10.1155/S0161171295000639.